Thermodynamic and magnetic properties of nonrelativistic "para-Fermi gas"

Anand, J. D. ; Biswas, S. N. ; Hasan, M. (1978) Thermodynamic and magnetic properties of nonrelativistic "para-Fermi gas" Physical Review D, 18 (12). pp. 4529-4539. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


The equation of state, the magnetic moment, as well as a Curie-type law for the susceptibility parameter of a system of particles of spin 1/2 in the presence of an external magnetic field are calculated assuming that these particles obey generalized statistics. Here one assumes that the occupation number of an energy state can take the values 0, 1, 2,...,l and no more, where l is an integer greater than unity. This is a direct consequence of the generalized method of field quantization originally due to Green. Exact expressions for the thermodynamic and magnetic properties due to the generalized nature of the statistics are given, and the characteristic departures of the present results from those of the Fermi-Dirac case are pointed out. Our results are useful for investigating the thermodynamic state and spontaneous magnetization of the highly compressed state of matter, presumably of quarks, obtained in a star in gravitational collapse. The quarks are assumed to obey generalized Fermi statistics known in the literature as para-Fermi statistics.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:26208
Deposited On:06 Dec 2010 12:54
Last Modified:23 May 2011 05:12

Repository Staff Only: item control page